# SDR REXA201000084

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 18,537 hours, 15,629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING (RT MAIN) AFTER TAKEOFF.  ADJUSTED RT MLG UPLOCK ASSEMBLY SENSOR-TO-TARGET (PROXIMITY) TO WITHIN LIMITS IAW AMM 32-61-05.
